RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. IMI UdGU:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. IMI UdGU, 2015, Issue 2(46), Pages 202–215 (Mi iimi321)  

This article is cited in 1 scientific paper (total in 1 paper)

To solution of control problems of nonlinear systems on a finite time interval

V. N. Ushakov, A. R. Matviychuk

N.N. Krasovskii Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences, ul. S. Kovalevskoi, 16, Yekaterinburg, 620990, Russia

Abstract: A nonlinear controlled system on a finite time interval is under consideration. The problem of rapprochement to a target set in the phase space in this period of time is studied. The scheme of approximate calculation of solvability sets based on the use of retrograde step by step procedures is proposed.

Keywords: control system, movement, reachability set, integral funnel, control, problem of rapprochement, solvability set.

Funding Agency Grant Number
Russian Foundation for Basic Research 14-01-00486
Russian Academy of Sciences - Federal Agency for Scientific Organizations


Full text: PDF file (345 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 517.977.58
MSC: 93B03, 93C10
Received: 13.10.2015

Citation: V. N. Ushakov, A. R. Matviychuk, “To solution of control problems of nonlinear systems on a finite time interval”, Izv. IMI UdGU, 2015, no. 2(46), 202–215

Citation in format AMSBIB
\Bibitem{UshMat15}
\by V.~N.~Ushakov, A.~R.~Matviychuk
\paper To solution of control problems of nonlinear systems on a finite time interval
\jour Izv. IMI UdGU
\yr 2015
\issue 2(46)
\pages 202--215
\mathnet{http://mi.mathnet.ru/iimi321}
\elib{http://elibrary.ru/item.asp?id=25030048}


Linking options:
  • http://mi.mathnet.ru/eng/iimi321
  • http://mi.mathnet.ru/eng/iimi/y2015/i2/p202

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. G. Chentsov, D. M. Khachai, “Relaksatsiya differentsialnoi igry sblizheniya-ukloneniya i metody iteratsii”, Tr. IMM UrO RAN, 24, no. 4, 2018, 246–269  mathnet  crossref  elib
  • Известия Института математики и информатики Удмуртского государственного университета
    Number of views:
    This page:83
    Full text:26
    References:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019